sexual discomfort

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

julejo
New Member


Date Joined Mar 2010
Total Posts : 1
   Posted 3/29/2010 2:59 PM (GMT -7)   
I am a woman of 61, over menapause and have taken femara for 4 years,,,,, 1 year and 6 months to go says my oncol.  I suffered the same side effects and still act over 100 when I get up in the morning but try to overlook this.  I exercise a lot and drink lots of water which I think helps, (could be mind control)....
I was wondering if anyone at my age level on femara has suffered any discomfort with sex?  Hey, we are all normal.
Also if anyone is looking for financial help go to PATIENT ADVOCATE FOUNDATION, they can help some and have helped me a great deal. 
Thanks, Juliejo

AngieD
New Member


Date Joined Apr 2010
Total Posts : 2
   Posted 4/6/2010 4:05 AM (GMT -7)   
I am also 61, over menopause, and curently undergoing chemotherapy(ACT). I am on the taxol now. I have experienced discomfort with sex almost from the start of chemo. I have used Replens and a lubricator, but finally just stopped trying due to the pain. Hey - there is just so pain I am willing to subject mysef to at this time. Hang in there and let me know if you discover anything helpful, please!
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:33 AM (GMT -7)
There are a total of 2,734,161 posts in 301,185 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
339 Guest(s), 11 Registered Member(s) are currently online.  Details
momto2boys, 81GyGuy, Skyy, ArtAngel, Loutucky, Girlie, pmm73, maria2016, quincy, catti, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer